Translator Disclaimer
April 2019 Almost automorphic solutions for neutral type CNNs with time-varying delays and $D$ operator on time scales
Bing Li, Yongkun Li
Tbilisi Math. J. 12(2): 89-100 (April 2019). DOI: 10.32513/tbilisi/1561082570

Abstract

In this paper, we propose a new concept of almost automorphic functions on a new type of almost periodic time scales. Based on inequality analysis techniques on time scales, the exponential dichotomy of linear dynamic equations on time scales and the Banach's fixed point theorem, we establish the existence and global exponential stability of almost automorphic solutions for a class of neutral type cellular neural networks with time-varying delays and $D$ operator on time scales. We give a numerical example to illustrate the feasibility of our results.

Funding Statement

This work is supported by the National Natural Sciences Foundation of People's Republic of China under Grant 11361072.

Citation

Download Citation

Bing Li. Yongkun Li. "Almost automorphic solutions for neutral type CNNs with time-varying delays and $D$ operator on time scales." Tbilisi Math. J. 12 (2) 89 - 100, April 2019. https://doi.org/10.32513/tbilisi/1561082570

Information

Received: 1 December 2018; Accepted: 20 March 2019; Published: April 2019
First available in Project Euclid: 21 June 2019

zbMATH: 07172315
MathSciNet: MR3973262
Digital Object Identifier: 10.32513/tbilisi/1561082570

Subjects:
Primary: 34K40
Secondary: 34K20, 92B20

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 2 • April 2019
Back to Top